PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Link homology and Frobenius extensions II

Volume 256 / 2022

Mikhail Khovanov, Louis-Hadrien Robert Fundamenta Mathematicae 256 (2022), 1-46 MSC: 57K18, 57K16, 18N25, 13B02. DOI: 10.4064/fm912-6-2021 Published online: 13 September 2021


The first two sections of the paper provide a convenient scheme and additional diagrammatics for working with Frobenius extensions responsible for key flavors of equivariant SL(2) link homology theories. The goal is to clarify some basic structures in the theory and propose a setup to work over sufficiently non-degenerate base rings. The third section works out two related SL(2) evaluations for seamed surfaces.


  • Mikhail KhovanovDepartment of Mathematics
    Columbia University
    New York, NY 10027, U.S.A.
  • Louis-Hadrien RobertUniversité du Luxembourg
    Faculty of Science, Technology and Medicine
    Maison du Nombre
    6 avenue de la Fonte
    L-4365 Esch-sur-Alzette, Luxembourg

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image